Journal article icon

Journal article

Turing–Hopf patterns on growing domains: The torus and the sphere

Abstract:

This paper deals with the study of spatial and spatio-temporal patterns in the reaction-diffusion FitzHugh–Nagumo model on growing curved domains. This is carried out on two exemplar cases: a torus and a sphere. We compute bifurcation boundaries for the homogeneous steady state when the homogeneous system is monostable. We exhibit Turing and Turing–Hopf bifurcations, as well as additional patterning outside of these bifurcation regimes due to the multistability of patterned states. We conside...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jtbi.2018.09.028

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Anne's College
Role:
Author
ORCID:
0000-0001-9638-7278
Publisher:
Elsevier Publisher's website
Journal:
Journal of Theoretical Biology Journal website
Volume:
481
Pages:
136-150
Publication date:
2018-09-25
Acceptance date:
2018-09-24
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
Source identifiers:
922483
Keywords:
Pubs id:
pubs:922483
UUID:
uuid:99748ac2-f3e7-47eb-a314-6b5f834c318b
Local pid:
pubs:922483
Deposit date:
2018-09-29

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP